MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. MEGAPOWER 1000 A GENERATOR; MEGA POWER 1000 A, GENERATOR

MEGADYNE MEDICAL PRODUCTS, INC. MEGAPOWER 1000 A GENERATOR; MEGA POWER 1000 A, GENERATOR
Catalog Number 1000
Medical Device Problem Codes Difficult or Delayed Activation (2577); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the or staff reported that during an unknown procedure the generator makes the endo-camera display flicker and once they stopped using the footswitch the unit was still cauterizing.No patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/25/2026.D4 batch #: unknown.An analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MEGAPOWER 1000 A GENERATOR
Common Device Name
MEGA POWER 1000 A, GENERATOR
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24441902
Report Number1721194-2026-00005
Device Sequence Number18735066
Product Code GEI
UDI-Device Identifier10614559103715
UDI-Public(01)10614559103715
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown